Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue and other complications
Jan 1, 2010

My partner and I are both POS. He has probably had it longer than I and was probably the person who infected me. I am doing fine and he is not. His viral load is 175K, cd4 is at 275. He syffers from cronic fatigue, nose bleeds, the runs, upset stomach and vomiting. Has a few good days then this repeats all over again. He is on atripla and 2 other meds that he wont talk about. We live apart now in a long distance relationship. He also takes adirol for a seratonin problem that he has had for 20 years. Any advice that I can use to get him healthy.

Thanks, JOhn

Response from Dr. Frascino

Hello John,

Your partner needs a complete evaluation by a competent HIV physician specialist. His Article is obviously not effective (assuming he's been on it for several months), as his HIV plasma viral load is quite high (175K). He may well be resistant to one or more of the drugs in Article. He needs a resistance test (genotype/phenotype) to help guide the choice of his next regimen.

In addition, he needs a completely evaluation for his other problems (fatigue, epistaxis, diarrhea, vomiting, etc.). There are many potential underlying causes of each of these symptoms. You can review the causes of HIV-associated fatigue in the archives of this forum. If your partner is not familiar with this Web site, turn him on to it. There is much information here that he could find useful.

Good luck to you both.

Dr. Bob


Previous
Low CD4 and Just Started Atripla: Common Cold Danger?
Next
please help me out

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement